# SDR UHLA2012022300064

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 16,893 hours, 9,497 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR VENT FLAP VERY HARD TO CLOSE AND POSSIBLE SCREW FELL OUT.  CYCLED AND CLEARED DEBRIS FROM BETWEEN ARM AND DISARM LEVERS.  OPS CHECK GOOD IAW EMB 170 MM 52-42-02.
